# SDR AALA201602099005

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 23,992 hours, 9,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  THE FLASHLIGHT AT FLIGHT ATTENDANT POSITION 2R IS INOPERATIVE.  R & R FLASHLIGHT BATTERY.  OPERATIONAL CHECKED NORMAL.
